# SDR DALA2023081406611

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 FUSELAGE / LHS SKIN / S-14 / DENT. CORRECTIVE ACTION: REF ERA 602039-14. (2911518)
